Rocky Mountain Journal of Mathematics

Hilbert specialization results with local conditions

François Legrand

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given a field $k$ of characteristic~$0$ and~an indeterminate $T$, the main topic of this paper is the con\-struction of specializations of any given finite extension of $k(T)$ of degree~$n$ that are degree~$n$ field extensions of~$k$ with specified local behavior at any given finite set of primes of~$k$. First, we give a full non-Galois analog of a result with a ramified-type conclusion from a preceding paper, and next we prove a unifying statement which combines our results and previous work devoted to the unramified part of the problem in the case where $k$ is a number field.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 6 (2017), 1917-1945.

Dates
First available in Project Euclid: 21 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1511254958

Digital Object Identifier
doi:10.1216/RMJ-2017-47-6-1917

Mathematical Reviews number (MathSciNet)
MR3725250

Zentralblatt MATH identifier
06816576

Subjects
Primary: 11R58: Arithmetic theory of algebraic function fields [See also 14-XX] 12E25: Hilbertian fields; Hilbert's irreducibility theorem 12E30: Field arithmetic
Secondary: 14E22: Ramification problems [See also 11S15]

Keywords
Field extensions specializations local behavior Hilbertian fields

Citation

Legrand, François. Hilbert specialization results with local conditions. Rocky Mountain J. Math. 47 (2017), no. 6, 1917--1945. doi:10.1216/RMJ-2017-47-6-1917. https://projecteuclid.org/euclid.rmjm/1511254958


Export citation